[Skip to Content]
[Skip to Content Landing]
Views 265
Citations 0
Observation
August 7, 2019

Acute Photodistributed Exanthematous Pustulosis Associated With Liraglutide Treatment

Author Affiliations
  • 1Department of Dermatology, University of Pennsylvania, Philadelphia
  • 2Perelman School of Medicine, University of Pennsylvania, Philadelphia
  • 3Department of Pathology, University of Pennsylvania, Philadelphia
JAMA Dermatol. Published online August 7, 2019. doi:10.1001/jamadermatol.2019.1893

Acute generalized exanthematous pustulosis (AGEP) is an uncommon severe cutaneous reaction, which most commonly occurs after initiation of treatment with medications such as antibiotics, and less frequently in the setting of other triggers. Cases of acute localized exanthematous pustulosis (ALEP) have been recently reported in association with multiple medications.1,2 Here, we present a case of acute photodistributed exanthematous pustulosis (APEP) in the setting of liraglutide treatment.

×